# SDR FDEA201303280684

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 143N61004
- Part serial: 172
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME FACE HINGE CUTOUT CRACKED A REPAIR WAS ACCOMPLISHED ON R2 DOOR FWD FRAME UPPER HINGE CUTOUT IAW EA 757-5211-16-F4100 REV,  MAJOR REPAIR.
